# SDR SWAA2021062882868

- Difficulty date: June 13, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 45,656 hours, 26,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 772.5 Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FLOOR STRAP ON ST 772.5 AND RBL 21.00 IS CORRODED AROUND NUTPLATE HOLE ; / [01] FLOOR STRAP OUT OF LIMITS CORROSION FOLIATED REF B737-700 SRM-53-00-53-1A-2; [02] VERIFIED STEP 1; [03] RECEIVED NEW FLOOR STRAP PN 146A9401-4 AAR TAG A56662; FLOOR STRAP TO BE INSTALLED ON CUSTOMER T/C TTG8Q004DHNM.; [04] COMPLETED
